We show that the –theory construction of our paper [Adv. Math 205 (2006) 163-228], which preserves multiplicative structure, extends to a symmetric monoidal closed bicomplete source category, with the multiplicative structure still preserved. The source category of [op cit], whose objects are permutative categories, maps fully and faithfully to the new source category, whose objects are (based) multicategories.
"Permutative categories, multicategories and algebraic $K$–theory." Algebr. Geom. Topol. 9 (4) 2391 - 2441, 2009. https://doi.org/10.2140/agt.2009.9.2391